# SDR ASAA2023110145985

- Difficulty date: November 1, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N938AK
- Make and model: Boeing 737-9
- Aircraft serial: 43381
- Aircraft time: 5,520 hours, 1,556 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO UNSUCCESSFUL APU START ATTEMPTS ON TAXI IN. APU FAULT LIGHT ILLUMINATED BOTH TIMES. GROUNDED - YES. PERFORMED APU BITE AND OPS TEST REF AMM 49-11-00. COULD NOT DUPLICATE THE FAULT. NO DEFECTS NOTED AND OPS NORMAL.
